Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy.

Antonio Ruggiero, Palma Maurizi, Paola Sabrina Buonuomo, Mirta Corsello, Riccardo Riccardi

Risultato della ricerca: Contributo in rivistaArticolo in rivista

8 Citazioni (Scopus)

Abstract

Stevens-Johnson syndrome (SJS) is a severe cutaneous eruption that most often appears as an adverse reaction to medication. In this report, we present two children with brain tumour who developed SJS while receiving cranial irradiation and anticonvulsant therapy with phenobarbital. Concomitant application of these two therapies may play an important role in the occurrence of the disease
Lingua originaleEnglish
pagine (da-a)213-215
Numero di pagine3
RivistaJournal of Neuro-Oncology
Volume85
Stato di pubblicazionePubblicato - 2007

Keywords

  • cranial radiotherapy
  • phenobarbital
  • stevens-Johnson syndrome

Fingerprint

Entra nei temi di ricerca di 'Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy.'. Insieme formano una fingerprint unica.

Cita questo